MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MOTOCLIP; STAPLE, FIXATION, BONE
Model Number 1442-1814
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
This complaint was received by mail through an fda medical device report (mdr) that was written by a patient.Allegedly, the patient states that they have a defective and broken clip that has caused limping, back misalignment and knee pain.The patient is convinced the clip was broken and defective at the time of implantation, according to the report (mw5086568).
 
Additional Manufacturer Narrative
Upon review of the patient submitted mdr to the fda, the complaint suggests that the motoclip implant was defective and broken when it was implanted.However, there is no objective evidence to confirm this complaint.The mdr says the surgery was for a 2nd tmt and 3rd tmt fusion.The patient further alleges that the clip has caused pain, limping, back misalignment, and right knee pain.The mdr states the device is available for evaluation, but no information is provided.The following lhr records were investigated and no information was found to suggest the device was not within specifications.Description: part number, lot number, motoclip super elastic fusion system 18mm x 14mm x 14mm 1442-1814 101909, motoclip super elastic fusion system 18mm x 14mm x 14mm 1442-1814 101848.

Brand Name
MOTOCLIP
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501680
Report Number3020584246-2022-00027
Device Sequence Number12116439
Product Code JDR
UDI-Device Identifier00815432023325
UDI-Public00815432023325
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2019
Device Model Number1442-1814
Device Lot Number101909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2019
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown